# SDR SWAA2025122253710

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 29,274 hours, 14,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FOUND FORWARD FLASH LIGHTS NOT BLINKING AFTER SAFETY CHECK.   FLASHLIGHTS REPLACED IAW AMM 25-64-00; OPS CHECK NORMAL.
